×

zbMATH — the first resource for mathematics

Periodic series. (English) Zbl 0159.30603

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Wiegold J.: Semigroup coverings of groups. Mat.-fyz. časop. 11 (1961), 3-13. · Zbl 0104.01902
[2] Wiegold J.: Semigroup coverings of groups II. Mat.-fyz. časop. 12 (1962), 217-223. · Zbl 0161.02101
[3] Neumann B. H.: An essay on free products of groups with amalgamations. Phil. Trans. Roy. Soc. London Ser. A 246 (1954), 503-554. · Zbl 0057.01702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.